# SDR QXEA2022012800040

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 46,799 hours, 49,628 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LEFT GEAR DOOR INDICATED OPEN AFTER GEAR WAS RETRACTED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. AIRCRAFT DOWN FOR REPAIRS.
